# SDR CA050111005

- Difficulty date: January 9, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 10,225 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 210631
- Condition: Failed
- Location: Overspeed
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) ON APPROACH, WHEN THE CREW TRIED TO THROTTLE BACK, THE LT ENGINE WOULD NOT GO BELOW 1000 LB. OF TORQUE. THE CREW MOVED THE THROTTLE FORE AND AFT SEVERAL TIMES BUT NO CHANGE.  THE CREW DECLARED AN EMERGENCY AND SHUT DOWN THE LT ENGINE ON FINAL APPROACH.  UPON INVESTIGATION BY MAINTENANCE IT WAS FOUND THAT THE OVERSPEED GOVERNOR HAD FAILED INTERNALLY.  THE OVERSPEED GOVERNOR WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
